# SDR UPS00833760

- Difficulty date: September 11, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1380 FRAME IS CORRODED BEYOND LIMITS AT LONG 36.  REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
